# SDR QXEA200501164

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 10,303 hours, 10,732 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: De Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2350: AFTER PUSHBACK, NOTICED PROP DE-ICE CAUTION LIGHT WAS ILLUMINATED.  FOLLOWED PROP DE-ICE CAUTION CHECKLIST.  LIGHT REMAINED ILLUMINATED.  MAINTENANCE FOUND NO FAULTS IN CDS.  CLEARED NVM ON NR 1 AND NR 2 PROP DE-ICE.  CAUTION LIGHT EXTINGUISHED.  TESTED NR 1 AND NR 2 PROP DE-ICE IAW DHC-400 MM 30-61-00-720-801 NUMEROUS TIMES.  NO FURTHER FAULTS NOTED.  OPS CHECK ALWAYS GOOD DURING TESTING.  AIRCRAFT RETURNED TO SERVICE.
